# SDR AALA202210033427

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A300*
- Aircraft serial: 6214
- Aircraft time: 26,270 hours, 10,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL DISPLAYING CHECK 4L DOOR PRESSURE. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-10-00
